MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON
Model Number 02-02118
Medical Device Problem Codes Overheating of Device (1437); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mcot monitor - a13 - verizon fell and the charger got jammed in the charging port and the monitor overheated.The monitor returned for investigation.Monitor was inspected for general physical integrity and found the monitor and charger cable melted and fused together in the charging port.Further investigation is being conducted.Engineering evaluation confirmed the monitor/charge cord melt.Root cause could not be determined.
 
Event or Problem Description
It was reported that overnight on 23 february into 24 february 2025 the mcot monitor - a13 - verizon fell on the floor and became damaged.The patient noted that after the monitor fell on the floor, the charger was jammed in the bottom at the charging port.The patient could not pull the charger out.The patient also noted that the monitor became very hot and the overheating warning message appeared on the monitor's screen.It unplugged the charging adapter and powered the monitor off.Additional information was provided that the monitor did work after the incident and the patient was shipped a replacement.No additional information provided.

Brand Name
C6 MONITOR A13, VERIZON
Common Device Name
MCOT MONITOR - A13 - VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23782156
Report Number2133409-2025-00174
Device Sequence Number9521407
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Device Catalogue Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale